U.S. doctors online nowAsk doctors free
A 24-year-old female asked:

Why do my antidepressants cause muscle twitching? this is so aggravating, been on few different kinds-all do this- is this dangerous?

1 doctor answer5 doctors weighed in
Dr. David Satloff
Pain Management 41 years experience
Not normal: anti depressants should not be causing muscle twitching. Something else is going on. See a neurologist or get a 2nd opinion. RULE OUT Lyme Disease. Lyme has co infections causing issue with depression.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 18, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.